# SDR P5CA9600482

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT E AND E COMPARTMENT, LEFT SIDE OUTBOARD RIB FOR CANNON PLUGS SUPPORT BRACKET BENT.  REPLACED PER BOEING SRM 51-10-01.
